# SDR 98ZZZX4821

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Part time: 3,391 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE OBSERVED COMING FROM THE AFT LAVATORY AREA.   BATTERY SWITCH WAS TURNED OFF, AND GROUND POWER UNIT DISCONNECTED FROM ACFT.  A CHECK OF CIRCUIT BREAKERS IN THE COCKPIT AND AFT POWER JUNCTION BOXES SHOWED ALL CB' S WERE ENGAGED.  FOUND WIRE GOING FROM K55 RELAY TO GND 33 HAD MELTED INSULATION AND BURNED WIRES.  UNABLE TO DETERMINE WHICH WIRES SHORTED TO GROUND FIRST, UNABLE TO LOCATE CHAFE OR SHORT TO GROUND DUE TO DAMAGE TO ALL WIRES IN THE AREA.  PERFORMED RESISTANCE CHECK OF K55 RELAY.  RELAY CHK GOOD.  ALL DAMAGED WIRING REPLACED.  K55 RELAY REPLACED AS PRECAUTIONARY.  PERFORMED FUNCTIONAL CHECK OF THE TEMP CONTROL CIRCUIT AND SYS CHECKED NORMAL.  ACFT APPROVED FOR RETURN TO SERVICE.
